# SDR 97ZZZM672

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FLOOR EMERGENCY EXIT LIGHT AND TWO EMERGENCY OVERHEAD LIGHTS WERE FOUND TO BE INOP.  MAINTENANCE RELAMPED.  OPS CHECK GOOD.  REFERENCE MALA975407.
